\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Relaxation approximation of Friedrichs' systems under convex constraints

Abstract / Introduction Related Papers Cited by
  • This paper is devoted to present an approximation of a Cauchy problem for Friedrichs' systems under convex constraints. It is proved the strong convergence in $L^2_{\text{loc}}$ of a parabolic-relaxed approximation towards the unique constrained solution.
    Mathematics Subject Classification: Primary: 35L45, 35L60; Secondary: 35A35.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. A. Adams and J. J. F. Fournier, Sobolev Spaces, $2^{nd}$ edition, Elsevier, Amsterdam, 2003.

    [2]

    H. Brézis, Analyse Fonctionnelle, Masson, Paris, 1983.

    [3]

    B. Després, F. Lagoutière and N. Seguin, Weak solutions to Friedrichs systems with convex constraints, Nonlinearity, 24 (2011), 3055-3081.doi: 10.1088/0951-7715/24/11/003.

    [4]

    L. C. Evans, Partial Differential Equations, $2^{nd}$ edition, American mathematical society, Providence, 2010.doi: 10.1090/gsm/019.

    [5]

    K. O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math., 11 (1958), 333-418.doi: 10.1002/cpa.3160110306.

    [6]

    C. Mifsud, B. Després and N. Seguin, Dissipative formulation of initial boundary value problems for Friedrichs' systems, Comm. Partial Differential Equations, 41 (2016), 51-78.doi: 10.1080/03605302.2015.1103750.

    [7]

    A. Morando and D. Serre, On the $L^2$-well posedness of an initial boundary value problem for the 3D linear elasticity, Commun. Math. Sci., 3 (2005), 575-586.doi: 10.4310/CMS.2005.v3.n4.a7.

    [8]

    J.-J. Moreau, Proximité et dualité dans un espace hilbertien, Bull. Soc. Math. France, 93 (1965), 273-299.

    [9]

    A. Nouri and M. Rascle, A global existence and uniqueness theorem for a model problem in dynamic elastoplasticity with isotropic strain-hardening, SIAM J. Math. Anal., 26 (1995), 850-868.doi: 10.1137/S0036141091199601.

    [10]

    J. Simon, Compact Sets in the Space $L^p(0,T,B)$, Annali Mat. Pura Appl., 146 (1987), 65-96.doi: 10.1007/BF01762360.

    [11]

    P.-M. Suquet, Evolution problems for a class of dissipative materials, Quart. Appl. Math., 38 (1980), 391-414.

    [12]

    P.-M. Suquet, Sur les équations de la plasticité: Existence et régularité des solutions, J. Mécanique, 20 (1981), 3-39.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(150) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return